# SDR SIMA20150930003

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 13,698 hours, 9,325 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 768616C
- Part serial: C3334
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH CREW RECEIVED SLAT FAIL MSG.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMER & LANDED WITHOUT INCIDENT.  FOUND SLAT ACT SYS FAILED MDC MSG.  INSPECTED SLAT ACTUATOR TRIP INDICATORS.  RESET THE TRIPPED INDICATORS & PERFORMED OPERATIONS TEST OF SLATS & FLAPS SYS.  INSPECTED SLAT ACTUATORS TRIP INDICATORS & NO TRIP INDICATORS FOUND TRIPPED IAW ETN CR-27-084.  REPLACED RT SLAT ACTUATOR NR 4 IAW AMM 27-81-09.  OPERATIONS TEST COMPLETED IAW AMM 27-80-00.  NO FURTHER FAULTS NOTED, WATER FOUND IN ORIGINAL ACTUATOR NR 4 WHEN REMOVED.  REPLACED RT SLAT ACTUATOR NR 6 IAW AMM 27-81-09.  OPERATIONS TEST COMPLETED IAW AMM 27-50-00.  NO FURTHER FAULTS NOTED.
